Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 296, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 2, 2025, 6:39 PM MDT for 4 counties in Colorado. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2025, 6:39 PM MDT (00:39 UTC)
- Expired
- Aug 2, 2025, 7:30 PM MDT
- In force
- 51 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 107 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:46 PM MDT | HAIL 1.5 | 2 Sw Neegronda Reservoi, CO | Report from mPING: Ping Pong Ball (1.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 3:01 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.7 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1582 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.8
The text
As transmitted.
337
WUUS55 KPUB 030039
SVRPUB
COC011-061-089-099-030130-
/O.NEW.KPUB.SV.W.0296.250803T0039Z-250803T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
639 PM MDT Sat Aug 2 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
Northwestern Prowers County in southeastern Colorado...
Southwestern Kiowa County in southeastern Colorado...
Northern Bent County in southeastern Colorado...
* Until 730 PM MDT.
* At 639 PM MDT, a severe thunderstorm was located 8 miles east of
Blue Lake, or 28 miles northwest of Lamar, moving southeast at 30
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Lamar, Wiley, McClave, Blue Lake, Hasty, Neegronda Reservoir, John
Martin Reservoir, Queens Reservoir, Sweetwater Reservoir, Fort
Lyon, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3820 10340 3833 10325 3841 10294 3825 10255
3804 10258 3794 10287
TIME...MOT...LOC 0039Z 305DEG 27KT 3824 10310
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam4 follow-up statements
058
WWUS55 KPUB 030057
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
657 PM MDT Sat Aug 2 2025
COC089-030107-
/O.CAN.KPUB.SV.W.0296.000000T0000Z-250803T0130Z/
Otero CO-
657 PM MDT Sat Aug 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3814 10323 3830 10317 3840 10292 3825 10255
3804 10258 3794 10287
TIME...MOT...LOC 0057Z 303DEG 23KT 3819 10300
$$
COC011-061-099-030130-
/O.CON.KPUB.SV.W.0296.000000T0000Z-250803T0130Z/
Prowers CO-Kiowa CO-Bent CO-
657 PM MDT Sat Aug 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 657 PM MDT, a severe thunderstorm was located near Hasty, or 22
miles west of Lamar, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lamar, Wiley, McClave, Hasty, Neegronda Reservoir, John Martin
Reservoir, Queens Reservoir, Sweetwater Reservoir, Fort Lyon, and
Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3814 10323 3830 10317 3840 10292 3825 10255
3804 10258 3794 10287
TIME...MOT...LOC 0057Z 303DEG 23KT 3819 10300
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam280
WWUS55 KPUB 030104
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
704 PM MDT Sat Aug 2 2025
COC011-061-099-030130-
/O.CON.KPUB.SV.W.0296.000000T0000Z-250803T0130Z/
Prowers CO-Kiowa CO-Bent CO-
704 PM MDT Sat Aug 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 704 PM MDT, a severe thunderstorm was located near Hasty, or 22
miles west of Lamar, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lamar, Wiley, McClave, Hasty, John Martin Reservoir, Neegronda
Reservoir, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3817 10319 3829 10309 3834 10291 3825 10255
3804 10258 3794 10287
TIME...MOT...LOC 0104Z 286DEG 35KT 3817 10301
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam834
WWUS55 KPUB 030113
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
713 PM MDT Sat Aug 2 2025
COC061-030123-
/O.CAN.KPUB.SV.W.0296.000000T0000Z-250803T0130Z/
Kiowa CO-
713 PM MDT Sat Aug 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIOWA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3818 10312 3826 10306 3826 10293 3825 10255
3804 10258 3796 10281
TIME...MOT...LOC 0113Z 296DEG 25KT 3818 10293
$$
COC011-099-030130-
/O.CON.KPUB.SV.W.0296.000000T0000Z-250803T0130Z/
Prowers CO-Bent CO-
713 PM MDT Sat Aug 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHWESTERN PROWERS AND NORTHEASTERN BENT COUNTIES...
At 713 PM MDT, a severe thunderstorm was located near Hasty, or 18
miles west of Lamar, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lamar, Wiley, Hasty, McClave, John Martin Reservoir, and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3818 10312 3826 10306 3826 10293 3825 10255
3804 10258 3796 10281
TIME...MOT...LOC 0113Z 296DEG 25KT 3818 10293
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
kam055
WWUS55 KPUB 030120
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
720 PM MDT Sat Aug 2 2025
COC011-099-030130-
/O.EXP.KPUB.SV.W.0296.000000T0000Z-250803T0130Z/
Prowers CO-Bent CO-
720 PM MDT Sat Aug 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES WILL EXPIRE AT 730 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3818 10312 3826 10306 3826 10293 3825 10255
3804 10258 3796 10281
TIME...MOT...LOC 0120Z 305DEG 27KT 3816 10290
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 5:41 PM MDT, 58 minutes earlier. Its key messages:
- Severe storms expected over the plains this evening
- Isolated risk for 60 MPH wind gusts over the counties bordering Kansas tomorrow afternoon and evening
- Hot temperatures return next week with limited showers and thunderstorms
Area forecast discussion, Aug 2, 5:41 PM MDT, 58 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 541 PM MDT Sat Aug 2 2025 .KEY MESSAGES... - Severe storms expected over the plains this evening - Isolated risk for 60 MPH wind gusts over the counties bordering Kansas tomorrow afternoon and evening - Hot temperatures return next week with limited showers and thunderstorms && .UPDATE... Issued at 318 PM MDT Sat Aug 2 2025 The Storm Prediction Center collaborated with WFO Pueblo to issue a Severe Thunderstorm Watch for now through 9PM this evening. The main hazards that are possible under the strongest storms are 1-2 inch hail, 60 to 70 MPH wind gusts, and an isolated tornado. The areas of concern are for Kiowa, Bent, Prowers, Baca, and eastern Las Animas Counties. && .SHORT TERM /THROUGH TONIGHT/... Issued at 228 PM MDT Sat Aug 2 2025 Strong to severe thunderstorms are expected to be ongoing during the beginning of the short term forecast period. A shortwave embedded in a compressed upper level ridge located over the desert southwest propagates over southern Colorado initiating thunderstorms over the region, but once the thunderstorms reach the eastern plains where the environment on the moist side of the dryline include 1500 J/kg, 40- 50 kts of 0-6km bulk shear, and a straight hodograph located aloft where the LFC begins. Overall, 1-2" hail, 60-70 MPH wind gusts, and an isolated tornado are possible between the hours of 5PM and 10PM. Tomorrow thunderstorm chances decrease. As of the latest Storm Prediction Center update, there is a Marginal Risk for severe weather over the plains. However, a lot of the data suggests that storms aren't even going to develop. However, if they do, which my thinking right now is that they will not, the main risk will be gusty outflow of 60 MPH and primarily over the counties that border Kansas. && .LONG TERM /SUNDAY THROUGH SATURDAY/... Issued at 303 AM MDT Sat Aug 2 2025 Upper ridge of high pressure across the region has been slightly finicky with positioning and strength, leading to continuous minor adjustments to the promised warning and drying trend through the extended period. Sunday...High pressure over the Desert SW starts to build back towards the Four Corners on Sunday, aiding in shunting llvl moisture eastward. However, depending on which model guidance is followed, development of the ridge axis varies. There is a disturbance that crosses the north central US plains on Sunday, but depending on the placement of the ridge axis, the activity it triggers could be farther east in NE and KS. Looking at llvl moisture, forecast dewpoints remain right around 60F near the eastern border, and bulk shear at around 30 kts midday increase to near 50 kts by early evening. Therefore the potential is there, and the Marginal that SPC has painted across the far eastern CO plains is a nod to the severe potential. Current precip chances are just isolated Sunday afternoon and evening, so this is a situation where there may be very little activity at all but anything that does start could go severe with strong gusty outflow winds and large hail. Stay tuned as this will surely get adjusted. Plan on high temps in the 80s for the high valleys, and mid 80s to lower 90s for the plains. Monday and Tuesday...Upper ridge builds back into the Four Corners with an amplified ridge axis over NM and CO. This is when the true warming and drying set in, with good model agreement. Precip chances will be isolated at best and tied to the higher terrain for Mon, and current forecast for Tue is completely dry. Elevated fire weather conditions start to develop both days, spotty for Mon but a bit more widespread for Tue so following shifts will need to take another look at this concern. As for high temps, look for mid 80s for the high valleys and 980s for the plains on Mon, then mid to upper 80s for the high valleys and 90s to around 100F for the plains on Tue. Wednesday through Friday...Continued very hot with afternoon readings expected to be above seasonal normals. The upper ridge starts to flatten, with multiple shortwaves to the north allowed greater influence for CO. Precip chances for Wed continue to look isolated at best, mainly across the higher terrain, but then convection chances increase for Thu and Fri with scattered showers and thunderstorms across the mts and isolated convection for the plains. Moore && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 541 PM MDT Sat Aug 2 2025 VFR conditions are expected over KALS, KCOS, and KPUB throughout the forecast period. Lingering showers and thunderstorms will remain around KCOS through around 01z this evening. Latest guidance has pop up showers and tstorms over KPUB lasting through around 2z tonight. After those storms pass, VFR conditions will remain. Tomorrow looks a lot drier across the region && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...SKELLY SHORT TERM...SKELLY LONG TERM...MOORE AVIATION...SKELLY
Hazardous weather outlook, Aug 2, 12:14 PM MDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1214 PM MDT Sat Aug 2 2025 COZ058>089-093>099-031815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1214 PM MDT Sat Aug 2 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Around round of showers and thunderstorm will develop over the higher terrain this afternoon. Storms will spread east across the high mountain valleys and the immediate adjacent plains through the afternoon and out into a more unstable environment across the far southeast plains through the late afternoon and evening. Storms across the plains, generally from La Junta eastward, will be capable of producing large hail of 1 to 2 inches in diameter, damaging winds of 60 to 70 mph and heavy rain leading to localized flash flooding. There is also a low chance of a tornado across the far southeast plains today. Further west, storms will be more high based, with lightning and gusty winds up to 50 mph the main threats. Locally heavy rain will also be possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated afternoon and evening thunderstorms are expected across the region on Sunday. However, there is the potential for one or two of these storms near the eastern border to become strong to severe, with the main threats from these stronger storms will be gusty outflow winds up to 60 mph and large hail. Drier, hotter conditions move into the region starting Monday. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. SKELLY
In the hours before
Special weather statement, Aug 2, 4:38 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
438 PM MDT Sat Aug 2 2025
COZ088-093-094-022315-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
438 PM MDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OTERO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 515 PM MDT...
At 438 PM MDT, Doppler radar was tracking a strong thunderstorm near
Thatcher, or 34 miles northeast of Trinidad, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3741 10405 3757 10417 3782 10375 3745 10359
TIME...MOT...LOC 2238Z 252DEG 26KT 3753 10407
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Aug 2, 5:13 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Sat Aug 2 2025
COZ093-097-022345-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
513 PM MDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...
NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 545 PM
MDT...
At 513 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Timpas, or 22 miles south of La Junta, moving east
at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3770 10383 3794 10366 3784 10331 3764 10324
3765 10377
TIME...MOT...LOC 2313Z 251DEG 43KT 3767 10368
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Aug 2, 5:17 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Sat Aug 2 2025
COZ089-022345-
Crowley County CO-
517 PM MDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CROWLEY COUNTY
THROUGH 545 PM MDT...
At 517 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Forder, or 37 miles north of La Junta, moving
southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern
Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3852 10351 3841 10351 3830 10369 3852 10383
TIME...MOT...LOC 2317Z 304DEG 30KT 3851 10373
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Aug 2, 5:45 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
545 PM MDT Sat Aug 2 2025
COZ093-030015-
La Junta Vicinity/Otero County CO-
545 PM MDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OTERO COUNTY THROUGH
615 PM MDT...
At 545 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Timpas, or 26 miles west of La Junta, moving east at 35
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3773 10406 3793 10406 3799 10374 3776 10350
3769 10393
TIME...MOT...LOC 2345Z 266DEG 32KT 3784 10400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Aug 2, 5:47 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
547 PM MDT Sat Aug 2 2025
COZ081>083-085-086-030015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
547 PM MDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTH CENTRAL PUEBLO
COUNTIES THROUGH 615 PM MDT...
At 547 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Fountain, or 13 miles south of Colorado Springs,
moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Colorado Springs, Fountain, Fort Carson, Pinon, Security,
Security-Widefield, and Stratmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3874 10444 3844 10462 3859 10514 3880 10513
TIME...MOT...LOC 2347Z 284DEG 28KT 3864 10483
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTSSpecial weather statement, Aug 2, 5:55 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
555 PM MDT Sat Aug 2 2025
COZ095-030030-
Western Kiowa County CO-
555 PM MDT Sat Aug 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KIOWA COUNTY
THROUGH 630 PM MDT...
At 554 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Haswell, or 42 miles north of North La Junta,
moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Haswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
&&
LAT...LON 3836 10304 3835 10342 3852 10342 3853 10317
3861 10317 3861 10294
TIME...MOT...LOC 2354Z 310DEG 11KT 3856 10328
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 37 min |
| Aug 2, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 35 min |
| Aug 2, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 43 min |
| Aug 2, 6:25 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 35 min |
| Aug 2, 6:54 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| Aug 2, 6:55 PM MDT | Special Weather Statement | PUB | Crowley | 50 min |
| Aug 2, 7:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 42 min |
| Aug 2, 7:32 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 28 min |
| Aug 2, 7:38 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 25 min |
| Aug 2, 7:43 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Aug 2, 7:55 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 22 min |
| Aug 2, 8:13 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Aug 2, 8:21 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Aug 2, 8:22 PM MDT | Special Weather Statement | PUB | Prowers | 23 min |
| Aug 2, 8:58 PM MDT | Special Weather Statement | PUB | Prowers | 32 min |
| Aug 2, 9:13 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Aug 2, 9:16 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 44 min |
| Aug 2, 9:32 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Aug 2, 9:57 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 18 min |
| Aug 2, 10:14 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Aug 2, 11:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Aug 2, 11:15 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Aug 3, 12:08 AM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| Aug 3, 2:16 AM MDT | Special Weather Statement | PUB | Baca | 44 min |
| Aug 3, 4:06 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.